# SDR SWAA2022122885315

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 36,948 hours, 22,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ASSEMBLY AT FWD ENTRY DOOR IS INOPERATIVE.   REMOVED AND REPLACED FWD ENTRY DOOR LOWER EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01.
